Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 54, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Jul 22, 2021, 3:42 PM CDT for Bee County, Goliad County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2021, 3:42 PM CDT (20:42 UTC)
- Expired
- Jul 22, 2021, 4:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bee County, TX, Goliad County, TX
The radar
The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1803 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
721
WUUS54 KCRP 222042
SVRCRP
TXC025-175-222130-
/O.NEW.KCRP.SV.W.0054.210722T2042Z-210722T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
342 PM CDT Thu Jul 22 2021
The National Weather Service in Corpus Christi has issued a
* Severe Thunderstorm Warning for...
Southwestern Goliad County in south central Texas...
Central Bee County in south central Texas...
* Until 430 PM CDT.
* At 342 PM CDT, a severe thunderstorm was located near Beeville,
moving north at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Beeville, Berclair, Tulsita, Normanna, Pettus, Tuleta and Charco.
This includes the following highways...
US Highway 181 between mile markers 572 and 594.
US Highway 59 between mile markers 674 and 698.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2876 9743 2835 9758 2839 9787 2868 9784
2867 9782 2868 9779 2867 9778 2878 9761
TIME...MOT...LOC 2042Z 190DEG 21KT 2844 9767
HAIL...0.75IN
WIND...60MPH
$$
ANM2 follow-up statements
392
WWUS54 KCRP 222105
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
405 PM CDT Thu Jul 22 2021
TXC025-175-222130-
/O.CON.KCRP.SV.W.0054.000000T0000Z-210722T2130Z/
Goliad TX-Bee TX-
405 PM CDT Thu Jul 22 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN GOLIAD AND NORTH CENTRAL BEE COUNTIES...
At 405 PM CDT, a severe thunderstorm was located near Berclair, or 13
miles northeast of Beeville, moving north at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Charco, Berclair and Normanna.
This includes US Highway 59 between mile markers 674 and 684.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2865 9747 2851 9753 2853 9778 2866 9779
2868 9779 2867 9778 2877 9762 2877 9761
2875 9743
TIME...MOT...LOC 2105Z 190DEG 21KT 2857 9764
HAIL...0.75IN
WIND...60MPH
$$
ANM284
WWUS54 KCRP 222125
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
425 PM CDT Thu Jul 22 2021
TXC025-175-222135-
/O.EXP.KCRP.SV.W.0054.000000T0000Z-210722T2130Z/
Goliad TX-Bee TX-
425 PM CDT Thu Jul 22 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GOLIAD AND NORTH
CENTRAL BEE COUNTIES WILL EXPIRE AT 430 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 2865 9747 2851 9753 2853 9778 2866 9779
2868 9779 2867 9778 2877 9762 2877 9761
2875 9743
TIME...MOT...LOC 2125Z 190DEG 21KT 2868 9762
$$
ANMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:42 PM CDT, 0 minutes earlier.
Area forecast discussion, Jul 22, 3:42 PM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 342 PM CDT Thu Jul 22 2021 .SHORT TERM (Tonight through Friday Night)... Showers and thunderstorms will continue to push northward through the area this afternoon. Some of these storms could become strong or severe with gusty winds and small hail possible. Coverage and intensity of storms should diminish in the evening hours with loss of daytime heating and with the mid-upper level low continuing to move W-NW out of South TX. Conditions should remain dry through the rest of the period as high pressure settles in. Cloud cover will decrease tonight into tomorrow as subsident air takes over. Lows tonight and tomorrow night will drop into the 70s to near 80 along the immediate coast. Expect temperatures tomorrow to warm into the 90s with areas further west reaching to near 100 degrees. Heat indices will be in the 105-109 range tomorrow for most of South Texas, though a few locations in the Coastal Plains could reach values of 110. && .LONG TERM (Saturday through Thursday)... The long term remains rather quiet as upper level ridging nudges in from the east. Much drier air will work into the region with PWATs falling to near 1.3" over the weekend. The combination of dry air and subsidence aloft should keep us dry through the weekend and into early next week. Rain chances begin to trend up by the middle of next week as ridging starts to break down while a TUTT meanders along the Texas/Mexico border. With that said, the greatest forcing looks to remain to our south but this renewed moisture and potential boundary interaction will lead to a slight chance of showers and storms, mainly Wednesday and Thursday. Until our next shot at rain arrives, the main story over the weekend will be the heat. We will see daily heat indices from 105-109 with a few locations touching 110. It's possible we see a couple Heat Advisories across the Coastal Plains as we head into next week. .MARINE... Moderate south-southeasterly flow is expected tonight through Friday. Scattered showers and thunderstorms will continue through the rest of today and will taper off this evening as a mid to upper level low moves west through the state. There is a slight chance of showers and thunderstorms early Friday morning. Dry conditions will take over beginning Friday afternoon. Weak to moderate onshore flow will continue as we head into the weekend and early next week. High pressure aloft will keep dry conditions intact through the middle of next week. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 78 94 79 93 77 / 10 10 0 0 0 Victoria 77 93 76 93 75 / 10 10 0 0 0 Laredo 77 101 77 103 75 / 20 0 0 0 0 Alice 77 98 75 99 74 / 10 0 0 0 0 Rockport 83 92 82 92 81 / 10 10 0 0 0 Cotulla 77 100 76 102 75 / 30 0 0 0 0 Kingsville 78 96 76 97 76 / 10 0 0 0 0 Navy Corpus 83 92 82 91 81 / 10 10 0 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && HAA/72...SHORT TERM TC/95...LONG TERM
Hazardous weather outlook, Jul 22, 3:40 AM CDT, 12 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 340 AM CDT Thu Jul 22 2021 TXZ229>234-239>247-342>347-442-443-447-230845- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 340 AM CDT Thu Jul 22 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Scattered thunderstorms are expected today and early evening. Heat indices 105 to 109 are possible, especially across the Coastal Plains. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Heat Advisory conditions are possible daily beginning Friday. Heat indices may exceed 109, especially over the inland Coastal Plains and westward. Heat indices of 105 to 109 are possible elsewhere daily. GMZ230-235-250-255-270-275-230845- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 340 AM CDT Thu Jul 22 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Scattered thunderstorms are expected today. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated thunderstorms are possible Friday morning.
In the hours before
Special weather statement, Jul 22, 2:33 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
233 PM CDT Thu Jul 22 2021
TXZ231>233-222015-
Live Oak-Bee-Goliad-
233 PM CDT Thu Jul 22 2021
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL GOLIAD...NORTH
CENTRAL LIVE OAK AND NORTHWESTERN BEE COUNTIES...
At 233 PM CDT, a strong thunderstorm was located near Beeville,
moving northwest at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Beeville, Mineral, Tulsita, Normanna, Pettus, Pawnee and Tuleta.
This includes the following highways...
US Highway 181 between mile markers 572 and 592.
US Highway 59 between mile markers 692 and 700.
If outdoors, consider seeking shelter inside a building.
LAT...LON 2843 9768 2835 9780 2869 9812 2870 9802
2869 9800 2872 9791 2869 9788 2867 9782
2868 9779 2867 9778 2872 9771
TIME...MOT...LOC 1933Z 156DEG 18KT 2844 9780
ADAMSSpecial weather statement, Jul 22, 2:41 PM CDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Corpus Christi TX 241 PM CDT Thu Jul 22 2021 TXZ241-243-244-222030- Jim Wells-Inland Nueces-Inland San Patricio- 241 PM CDT Thu Jul 22 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NUECES...WEST CENTRAL SAN PATRICIO AND NORTHERN JIM WELLS COUNTIES... At 241 PM CDT, a strong thunderstorm was located 8 miles south of Alfred-South La Paloma, or 8 miles east of Alice, moving north at 25 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Alice, Orange Grove, San Patricio, Tecalote, Alfred-South La Paloma, Alfred, Westdale, Agua Dulce and Lake Alice. This includes US Highway 281 between mile markers 658 and 670. If outdoors, consider seeking shelter inside a building. LAT...LON 2796 9824 2802 9778 2768 9781 2764 9800 TIME...MOT...LOC 1941Z 170DEG 20KT 2778 9792 ADAMS
Special weather statement, Jul 22, 2:43 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
243 PM CDT Thu Jul 22 2021
TXZ231-232-241-244-222030-
Live Oak-Jim Wells-Inland San Patricio-Bee-
243 PM CDT Thu Jul 22 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SAN PATRICIO...
NORTHEASTERN JIM WELLS...SOUTHEASTERN LIVE OAK AND SOUTH CENTRAL BEE
COUNTIES...
At 243 PM CDT, a strong thunderstorm was located over Mathis, moving
north at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Mathis, Skidmore, Lake City, San Patricio, Tynan, West Sinton,
Argenta, Mount Lucas, Dinero, Sandia, Edroy, Lakeside and Lake Corpus
Christi.
This includes the following highways...
Interstate 37 between mile markers 23 and 55.
US Highway 181 between mile markers 596 and 608.
US Highway 59 between mile markers 702 and 708.
If outdoors, consider seeking shelter inside a building.
LAT...LON 2798 9764 2796 9781 2797 9782 2797 9781
2799 9780 2797 9783 2833 9804 2839 9759
TIME...MOT...LOC 1943Z 171DEG 25KT 2808 9780
ADAMSSpecial weather statement, Jul 22, 2:56 PM CDT, 46 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 256 PM CDT Thu Jul 22 2021 TXZ242-243-342-343-222045- Inland Nueces-Coastal Nueces-Coastal Kleberg-Inland Kleberg- 256 PM CDT Thu Jul 22 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NUECES AND CENTRAL KLEBERG COUNTIES... At 255 PM CDT, a strong thunderstorm was located 9 miles north of Riviera Beach, or 13 miles southeast of Kingsville, moving north at 30 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Corpus Christi, Driscoll, Bishop and Petronila. This includes US Highway 77 between mile markers 674 and 686. If outdoors, consider seeking shelter inside a building. LAT...LON 2738 9754 2738 9771 2772 9787 2775 9746 TIME...MOT...LOC 1955Z 176DEG 25KT 2743 9766 ADAMS
Special weather statement, Jul 22, 3:01 PM CDT, 41 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 301 PM CDT Thu Jul 22 2021 TXZ240-241-222045- Jim Wells-Duval- 301 PM CDT Thu Jul 22 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DUVAL AND NORTHWESTERN JIM WELLS COUNTIES... At 300 PM CDT, a strong thunderstorm was located near San Diego, moving north at 15 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Tecalote. This includes US Highway 281 between mile markers 658 and 660. If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 2777 9818 2781 9842 2801 9844 2797 9806 TIME...MOT...LOC 2000Z 190DEG 13KT 2785 9827 ADAMS
Special weather statement, Jul 22, 3:22 PM CDT, 20 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 322 PM CDT Thu Jul 22 2021 TXZ239-240-222045- Webb-Duval- 322 PM CDT Thu Jul 22 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DUVAL AND EAST CENTRAL WEBB COUNTIES... At 321 PM CDT, a strong thunderstorm was located near Bruni, or 15 miles northwest of Hebbronville, moving north at 30 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Bruni. This includes US Highway 59 between mile markers 784 and 796. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 2743 9866 2739 9891 2776 9905 2781 9867 TIME...MOT...LOC 2021Z 171DEG 25KT 2750 9880 ANM
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 2:01 PM CDT | Special Weather Statement | CRP | Kleberg | 44 min |
| Jul 22, 2:05 PM CDT | Special Weather Statement | CRP | Bee | 40 min |
| Jul 22, 2:33 PM CDT | Special Weather Statement | CRP | Bee | 42 min |
| Jul 22, 2:38 PM CDT | Special Marine Warning | CRP | 52 min | |
| Jul 22, 2:41 PM CDT | Special Weather Statement | CRP | Jim Wells | 49 min |
| Jul 22, 2:43 PM CDT | Special Weather Statement | CRP | Bee | 47 min |
| Jul 22, 2:56 PM CDT | Special Weather Statement | CRP | Kleberg, Nueces | 49 min |
| Jul 22, 3:01 PM CDT | Special Weather Statement | CRP | Jim Wells | 44 min |
| Jul 22, 3:06 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Live Oak, San Patricio | 39 min |
| Jul 22, 3:22 PM CDT | Special Weather Statement | CRP | Duval | 23 min |
| Jul 22, 3:51 PM CDT | Special Weather Statement | CRP | Bee | 24 min |
| Jul 22, 3:54 PM CDT | Special Weather Statement | CRP | Webb | 51 min |
| Jul 22, 3:57 PM CDT | Special Weather Statement | CRP | McMullen | 33 min |
| Jul 22, 4:02 PM CDT | Special Weather Statement | CRP | Live Oak | 28 min |
| Jul 22, 4:26 PM CDT | Special Weather Statement | CRP | Goliad | 34 min |
| Jul 22, 4:31 PM CDT | Special Weather Statement | CRP | La Salle | 29 min |
| Jul 22, 4:38 PM CDT | Special Weather Statement | CRP | La Salle | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.